# SDR FDEA201807171766

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 48,716 hours, 20,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327828565
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON SEAT TRACK SCALLOP IN MAIN DECK CARGO AT FR60  Y1456. BLENDED AREA IAW SRM 51-73-10. CHECKED LIMITS, MINIMUM MATERIAL REMOVED IS .260   AFTER REWORK .190 FOUND OUT OF LIMITS IAW SRM 53-10-16 FIG 101. FABRICATED NEW SEAT TRACK MATERIAL P/N# A53274005-SFS-DAP IAW SRM 53-10-16 FIG 201. INSTALLED NEW SEAT TRACK Y1456 IAW SRM 51-40-21.  MAJOR REPAIR.
